MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4471
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient experienced an electric shock during use with a homechoice automated pd system for peritoneal dialysis therapy.The shock was felt when the patient was standing touching the lever of the cycler.The patient was connected at the time of the event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE APD SYSTEM
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - LARGO
7511 114th avenue north
largo FL 33773
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key25116557
Report Number1036337-2026-00003
Device Sequence Number18472002
Product Code FKX
UDI-Device Identifier00085412007021
UDI-Public0085412007021
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/26/2019
Device Catalogue Number5C4471
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown